# SDR SROM200000006

- Difficulty date: April 25, 2000
- Submitted: April 29, 2000
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 28,456 hours, 28,718 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 65737625
- Part serial: S0366P1262
- Condition: Discharged
- Location: Nlg
- Part time: 26,560 hours, 27,180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, NOSE GEAR FAILED TO INDICATE UP AND LOCKED.  AIR NOISE CONFIRMED GEAR NOT UP AND LOCKED.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  INSPECTION CONFIRMED NOSE GEAR WAS FLAT, WITH NO SIGNS OF FLUID LEAKAGE.  NITROGEN SERVICING SCHRADER VALVE WITH ORING WAS REPLACED.  RESERVICED STRUT WITH FLUID AND NITROGEN.  NOSE GEAR WAS OPERATIONALLY RETRACTION TEST GOOD.  AIRCRAFT RELEASED FOR FLIGHT WITH NO REOCCURANCE OF PROBLEM.  NOTE:  THIS AIRCRAFT IS EQUIPPED WITH A NOSE GEAR GRAVEL DEFLECTION SKI.
